I’m feeling so agitated like someone’s ripping off my skin. I don’t know why I feel like this. Any ideas,? Or can you relate?
Can you take some benzos?
I had 1mg of clonazapam but it hasn’t helped
I’m not sure what you mean by agitated.
I sometimes get very restless, like I can’t sit still and nothing helps.
Would taking a walk help, perhaps? Or listening to some music? Maybe both?
Yeah it’s sort of restlessness but I can feel this sensation of someone ripping off my skin. It makes me feel agitated. I’ve listened to music, had a spa bath, been on a walk and coloured in. I asked if I could go on another walk to mcd’s (comfort food) the but I have to be escorted
AEVERYDAY.ALL DAY twenty four seven three sixty five all rotation around the sun.
How long have you been feeling this way for? Have you let your doctor know about it? I know you don’t like him, but you should still tell someone.
It’s a really stressful thing to deal with I’m sorry you do. Do you know why you feel like that?
Its my environment mostly.some to do with medication.
Just today. I used to have it all the time and I’m scared it’s coming back for good. I thought it was the meds but I don’t think it is. I have told the nurse and they gave me prn but they don’t understand the torture it is. I don’t know why it’s come back. It’s not because of hospital because I’ve had it outside hospital. Maybe it’s the thoughts and distress I’m in.
It could be a reaction to stress, yes. It could be a combination of stress and medicines if you’re on any new ones.
If I have strong anxiety I get uncomfortable in my own skin. I’ve, also, had akinenasia and had to switch meds before. Sometimes wrapping myself in a blanket or robe gave me some comfort @princess